# SDR DHLA200700029

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,512 hours, 34,497 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL/BURNING ODOR COMING FROM PACKS WHEN SUPPLIED BY ENGINE AIR MORE EVIDENT AT HIGH POWER SETTINGS.  REMOVED AND REPLACED LEFT AND RT PACK WATER SEPARATOR COALESCER IAW M/M 21-55-51 P/N 22D10 RAN ALL ENGINES IAW JRH 5.2, NO ODORS OR DEFECTS NOTED.
